# SDR SWIA200210551

- Difficulty date: January 11, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 20,286 hours, 18,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 601R102371
- Condition: Galled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE BRACE SHAFT FITTING IS GALLED AND CORRODED.  REMOVED AND REPLACED RIGHT MLG SIDE BRACE SHAFT IAW 57-21-28.  OPS CHECK GOOD.
